advertisement
Question
Posted by: Tash | 2003/03/12

Continued bleeding after M-After-Pill

After taking the morning after pill, i got my period 10 days later that my usual cycle. I bled for 5 days normally but i still bleed very very lightly every day now and i have an odourous discharge. Why is this? Could the pill have caused this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The morning after pill can disrupt your cycle. It should not cause a smelly discharge. This may be due to an infection which needs antibiotic treatment.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement